# SDR COMA9660046

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1005
- Condition: Malfunction
- Location: Lt Te Flap
- Part time: 4,359 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS FAILED AT 8 DEGREES, WHEN SELECTED UP AFTER TAKEOFF.  REPLACED THE LT FLAP BRAKE AND POSITION SENSOR.
